# SDR REXA97211

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 652
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: PV304426
- Condition: Inoperative
- Location: Left
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYD PUMP INOP.  REMOVED AND REPLACED HYD PUMP.  (M)
